# SDR SWIA971972

- Difficulty date: September 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 16,996 hours, 15,279 cycles
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Controller
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE JUST AFTER TAKEOFF.  RETURNED TO SLC.  REMOVED AND REPLACED STALL PROTECTION UNIT IAW MM 27-35-01.  OPS CHECKS GOOD.  (P/N 3995100208) (S/N 206) ON, (S/N 147) OFF.
